Journal of Engineering Mathematics

, Volume 1, Issue 1, pp 37–50

Numerical approximation of Fresnel integrals by means of Chebyshev polynomials

  • R. J. Hangelbroek
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Wolters-Noordhoff Publishing 1967

Authors and Affiliations

  • R. J. Hangelbroek
    • 1
  1. 1.Dept. of Mathematics of the University of GroningenThe Netherlands

Personalised recommendations